MathSciNet Relay Station
MathSciNet bibliographic data
MR2945995 42B35 (42B25 47B38)
Lin, Haibo; Yang, Dongyong An interpolation theorem for sublinear operators on non-homogeneous metric measure spaces. Banach J. Math. Anal. 6 (2012), no. 2, 168–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement